Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Beager on May 25, 1999, at 21:56:22

In reply to Re: Celexa side-effects, posted by Jenny on May 24, 1999, at 20:24:46

Ten years ago I gained thirty pounds from Prozac (115 lbs to 145 lbs in a matter of months). All the doctors swore it was not the medication and I've had my thyroid tested many times (all negative). The problem is that I have never been able to lose the weight. I eat about 1200 a day, ride stationary bikes and lift weights three days a week, and hike for an hour on the weekends. I can't lose anything. I've been to Weight Watcher's twice and both times they said I should not be overweight and that they couldn't help me. Has anyone else gained weight from meds and not been able to take it off?

Thank god I found this message board! This entire time I've thought it was my fault I was overweight.

I just started Celexa four weeks ago. 20mg was making me too tired, I went down to 10 mg at night and I feel much better. But if I start gaining weight again I'm stopping the drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beager thread:3323